# SDR DALA2024092109274

- Difficulty date: September 20, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 17,271 hours, 7,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3061, DURING S/C SEAT 32 EMERG FLOOR PATH LIGHT HOUSING BROKEN. CORRECTIVE ACTION: REPLACED EMERG LIGHT HOUSING. REF AIRBUS A321 AMM 33-51-19. LIGHT TEST CHECK GOOD. (LP 5244125)
